Matches in DBpedia 2016-04 for { <http://doi.org/10.2140/pjm.1966.16.1> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- pjm.1966.16.1 doi "10.2140/pjm.1966.16.1".
- pjm.1966.16.1 first "Larry".
- pjm.1966.16.1 isCitedBy Backtracking_line_search.
- pjm.1966.16.1 isCitedBy Wolfe_conditions.
- pjm.1966.16.1 issue "1".
- pjm.1966.16.1 journal "Pacific J. Math.".
- pjm.1966.16.1 last "Armijo".
- pjm.1966.16.1 pages "1–3".
- pjm.1966.16.1 title "Minimization of functions having Lipschitz continuous first partial derivatives".
- pjm.1966.16.1 url 1102995080.
- pjm.1966.16.1 volume "16".
- pjm.1966.16.1 year "1966".